# SDR USAA040679

- Difficulty date: September 24, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: Service Door
- Part time: 41,104 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BRACKET CRACKED .5 INCH, FORWARD SERVICE DOOR LOWER AFT CORNER INTERNAL BRACKET.  REPLACED BRACKET WITH MANUFACTURED BRACKET PE SRM 52-10-02.  (M)
